# SDR 97ZZZX1632

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N310FH
- Make and model: Cessna 310R
- Aircraft serial: 310R1887
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Part number: 08411065
- Condition: Broken
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD GEAR DOOR WOULD NOT CLOSE.  FOUND BROKEN BELLCRANK.  DOOR ACTUATOR ARM FOUND BROKEN FROM CASTING.  DOOR FOUND TO BE RIGGED PER CESSNA MANUAL.
